What is the brownish discharge of my vagina after the plan b pill?

I took the plan b pill on sunday after some unprotected sex, and i got a reddish brown discharge yesterday. And today i am getting a thick brown discharge, does that mean i got my period early? Because it comes and it stops. I dont get my normal period until january 2 or 3. Does more bleeding after i have taken the pill mean that i would have been pregnant? And is it possible for me to be pregnant?
this is for my girlfriend not me ok

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

3 Responses to What is the brownish discharge of my vagina after the plan b pill?

  1. ????€?? says:

    ehh dunno if you noticed but youre kinda a dude

    and dudes dont have vaginas……

  2. Joyce says:

    That’s old blood which has oxidised and turned brown. It should either go away or you’ll get a full period soon. No need to worry unless it continues for too long. Some plan b pills induce a period and some dont. I’d take a pregnancy test at any rate.

  3. Larkin L says:

    More or less bleeding doesn’t mean you would have been pregnant. It’s the morning after, your body doesn’t even know if it’s pregnant yet and their been no implantation of the egg yet either. If you knew your cycle really well, you’d know whether or not you had a chance of being pregnant. What day of your cycle did you have sex? Was their fertile mucous? Look up the Billings Method.

    As for Plan B:

    Bleeding after Plan B is expected. Essentially, it forces your period now. (That’s a massive oversimplification, actually, depending on where you are in your cycle, but basically bleeding after Plan B is normal.)

    Roughly speaking, Plan B resets your period, and you can expect your next period a month after taking Plan B.

    However, you can’t be 100% certain, since Plan B is a massive hormone shot and can sometimes cause changes to your period. Among other things, it depends on exactly where you were in your cycle when you took the pill.

Leave a Reply

Your email address will not be published.

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>